Ask an expert
Question

22 Nov 2005

Stomach paiins from pain killers
I am 25yrs old female. I have been taking pain killers because of a constant headache for years now. I finish a box (38) of commercially available headache powders in a week. Lately when I take these my stomach feels very painful. Have I caused harm to my digestive tract?
Answer 371 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Happiness, it sounds like you have or are developing an ulcer. The best would be to stay away from the powders and see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.